Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 5, Pages 662–670 (Mi mz1547)  

Commuting algebraic correspondences and groups

I. V. Zefirov

M. V. Lomonosov Moscow State University

Abstract: In this paper, the naturalness of the appearance of the group approach in the study of problems of algebraic commutation is considered. New, previously unknown solutions are obtained. Special attention is paid to an example of commutation obtained from the icosahedral equation.

DOI: https://doi.org/10.4213/mzm1547

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:5, 553–560

Bibliographic databases:

UDC: 512
Received: 04.05.1995
Revised: 12.02.1996

Citation: I. V. Zefirov, “Commuting algebraic correspondences and groups”, Mat. Zametki, 61:5 (1997), 662–670; Math. Notes, 61:5 (1997), 553–560

Citation in format AMSBIB
\Bibitem{Zef97}
\by I.~V.~Zefirov
\paper Commuting algebraic correspondences and groups
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 5
\pages 662--670
\mathnet{http://mi.mathnet.ru/mz1547}
\crossref{https://doi.org/10.4213/mzm1547}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1620105}
\zmath{https://zbmath.org/?q=an:0921.58020}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 5
\pages 553--560
\crossref{https://doi.org/10.1007/BF02355075}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YE52200003}


Linking options:
  • http://mi.mathnet.ru/eng/mz1547
  • https://doi.org/10.4213/mzm1547
  • http://mi.mathnet.ru/eng/mz/v61/i5/p662

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:207
    Full text:121
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022